# SDR DALA2021012900552

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE WEB LOCATED BETWEEN FR 33 TO FR 34 AT LEVEL OF STR 38LT IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE, PER SRM A320 51-72-11.
